Hi. I have not been here for a while. I have been feeling really sick and in alot of pain for the past few weeks. It all started with diarrhea (I also have IBS-D) so I thought it was a usual flareup, which I have not had in a long time. I also got severe cramping pain in my stomach, well it was actually in the small intestine area. I bought some acidolpholis and started taking it and the diarrhea stopped, and the cramping got a little better. Not so severe. I read online about bacterial overgrowth and that people with gastroparesis (I have it) and poor motility can get this. Well, The pain continued, and started to get worse again, so I started taking Levaquin that I had left over from a sinus infection in July. I read that they use this often in bacterial overgrowths. Today is my 4th day on it and the pain has gotten a little better. Do you think this is what I have? I saw a new GI doctor and I am scheduled for an upper scope (endoscopy) later in October. But they wouldn't do the testing for the bacterial because I am taking this antibiotic. I swear to you, I wanted to die from this pain. It was completely unbearable and I couldn't take it anymore, that is why I started the levaquin and am still praying to God that it works. What do you think?? Do you think I have this? Do you think the antibiotic is working? What should I do??? I still feel sick inside. No vomiting or nasua or fever. Just pain and bloating (severe) and gas. Thankyou for your help.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?